# SDR DALA2022031401670

- Difficulty date: March 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 87,771 hours, 34,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 ON EMERGENCY LIGHT CHECK FOUND INCORRECT LIGHT ASSY ON SEAT 18DE. CORRECTIVE ACTION: REPLACED LIGHT ASSY IN REF TO B757 WDM 33-51. NOW CHECKS GOOD. (8270682)
